Advertisement

Siberian Mathematical Journal

, Volume 36, Issue 2, pp 338–342 | Cite as

Gaussian and mean curvatures of two-dimensional subgroups of three-dimensional unimodular Lorentzian Lie groups

  • M. N. Podoksënov
Article
  • 17 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Kaĩzer, “Gaussian and mean curvatures of two-dimensional subgroups of three-dimensional Lie groups,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 3, 69–71 (1984).Google Scholar
  2. 2.
    B. A. Dubrovin, S. P. Novikov, and A. T. Fomenko, Contemporary Geometry [in Russian], Nauka, Moscow (1979).Google Scholar
  3. 3.
    J. Milnor, “Curvatures of left invariant metrics on Lie groups,” Adv. Math., No. 3, 293–329 (1976).Google Scholar
  4. 4.
    M. N. Podoksënov, “Conformally flat and left-invariant Einstein metrics on three-dimensional Lie groups,” submitted to VINITI on November 14, 1989, No. 6837-V89.Google Scholar
  5. 5.
    S. P. Gavrilov, “Reduction of a symmetric nongenerate bilinear form on two-dimensional and three-dimensional Lie algebras to a canonical form by automorphisms of Lie algebras,” Gravitatsiya i Teor. Otnositel'nosti (Kazan'), No. 17, 12–23 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • M. N. Podoksënov
    • 1
  1. 1.Vitebsk

Personalised recommendations